RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 11–16 (Mi mz3189)  

Hadamard matrices and difference families

G. A. Bekishev

Novosibirsk Institute of National Economy

Full text: PDF file (481 kB)

English version:
Mathematical Notes, 1990, 47:3, 236–239

Bibliographic databases:

UDC: 512
Received: 23.06.1987

Citation: G. A. Bekishev, “Hadamard matrices and difference families”, Mat. Zametki, 47:3 (1990), 11–16; Math. Notes, 47:3 (1990), 236–239

Citation in format AMSBIB
\Bibitem{Bek90}
\by G.~A.~Bekishev
\paper Hadamard matrices and difference families
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 11--16
\mathnet{http://mi.mathnet.ru/mz3189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052062}
\zmath{https://zbmath.org/?q=an:0733.05016}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 236--239
\crossref{https://doi.org/10.1007/BF01138500}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300002}


Linking options:
  • http://mi.mathnet.ru/eng/mz3189
  • http://mi.mathnet.ru/eng/mz/v47/i3/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:391
    Full text:127
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020